# SDR AALA202107124796

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 3,974 hours, 1,143 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT ECAM SMOKE FLIGHT ATTENDANT REPORTED LAVATORY D INDICATED ON FLIGHT ATTENDANT PANEL. NOTHING FOUND ON LAVATORY D INSPECTION. PERFORMED OPERATIONAL TEST IAW AMM 26-17-00,
